RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 1, Pages 84–106 (Mi mz1031)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of the density matrix of a system of a large number of identical particles

V. P. Maslova, O. Yu. Shvedovb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1031

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 70–88

Bibliographic databases:

UDC: 519
Received: 14.04.1998

Citation: V. P. Maslov, O. Yu. Shvedov, “Asymptotics of the density matrix of a system of a large number of identical particles”, Mat. Zametki, 65:1 (1999), 84–106; Math. Notes, 65:1 (1999), 70–88

Citation in format AMSBIB
\Bibitem{MasShv99}
\by V.~P.~Maslov, O.~Yu.~Shvedov
\paper Asymptotics of the density matrix of a~system of a~large number of identical particles
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 84--106
\mathnet{http://mi.mathnet.ru/mz1031}
\crossref{https://doi.org/10.4213/mzm1031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708294}
\zmath{https://zbmath.org/?q=an:1156.81391}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 70--88
\crossref{https://doi.org/10.1007/BF02675012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1031
  • https://doi.org/10.4213/mzm1031
  • http://mi.mathnet.ru/eng/mz/v65/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, O. Yu. Shvedov, “The Complex-Germ Method for Statistical Mechanics of Model Systems”, Proc. Steklov Inst. Math., 228 (2000), 234–251  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    Full text:67
    References:41
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019